Notice: Unexpected clearActionName after getActionName already called in /var/www/html/w/includes/context/RequestContext.php on line 333
Neville Robbins - MaRDI portal

Neville Robbins

From MaRDI portal
(Redirected from Person:927713)
Person:982536

Available identifiers

zbMath Open robbins.nevilleMaRDI QIDQ982536

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q49954632021-06-24Paper
https://portal.mardi4nfdi.de/entity/Q57407862016-07-20Paper
Variations on a Generating-Function Theme: Enumerating Compositions with Parts Avoiding an Arithmetic Sequence2015-11-05Paper
Partitions with fixed differences between largest and smallest parts2015-09-08Paper
https://portal.mardi4nfdi.de/entity/Q54988872015-02-11Paper
https://portal.mardi4nfdi.de/entity/Q29376302015-01-09Paper
On flushed partitions2014-10-06Paper
https://portal.mardi4nfdi.de/entity/Q54204522014-06-13Paper
https://portal.mardi4nfdi.de/entity/Q54142852014-05-02Paper
https://portal.mardi4nfdi.de/entity/Q54134612014-04-30Paper
https://portal.mardi4nfdi.de/entity/Q54103622014-04-16Paper
https://portal.mardi4nfdi.de/entity/Q54038232014-03-19Paper
https://portal.mardi4nfdi.de/entity/Q28709572014-01-21Paper
https://portal.mardi4nfdi.de/entity/Q28644762013-12-06Paper
https://portal.mardi4nfdi.de/entity/Q28637562013-12-03Paper
https://portal.mardi4nfdi.de/entity/Q28620002013-11-13Paper
https://portal.mardi4nfdi.de/entity/Q49181502013-04-23Paper
https://portal.mardi4nfdi.de/entity/Q49143932013-04-19Paper
https://portal.mardi4nfdi.de/entity/Q46482972012-11-09Paper
https://portal.mardi4nfdi.de/entity/Q28834072012-05-10Paper
https://portal.mardi4nfdi.de/entity/Q31061452011-12-19Paper
On cyclic compositions of positive integers2011-10-11Paper
https://portal.mardi4nfdi.de/entity/Q30125722011-07-06Paper
https://portal.mardi4nfdi.de/entity/Q30703702011-02-02Paper
https://portal.mardi4nfdi.de/entity/Q30690032011-01-21Paper
https://portal.mardi4nfdi.de/entity/Q30679312011-01-13Paper
https://portal.mardi4nfdi.de/entity/Q35634412010-05-31Paper
https://portal.mardi4nfdi.de/entity/Q51925052009-08-05Paper
https://portal.mardi4nfdi.de/entity/Q36344242009-06-25Paper
https://portal.mardi4nfdi.de/entity/Q36272362009-05-14Paper
https://portal.mardi4nfdi.de/entity/Q36206492009-04-14Paper
https://portal.mardi4nfdi.de/entity/Q36012142009-02-10Paper
https://portal.mardi4nfdi.de/entity/Q55035582009-01-15Paper
https://portal.mardi4nfdi.de/entity/Q35191742008-08-13Paper
https://portal.mardi4nfdi.de/entity/Q35143142008-07-21Paper
https://portal.mardi4nfdi.de/entity/Q35045702008-06-11Paper
https://portal.mardi4nfdi.de/entity/Q34993052008-05-29Paper
https://portal.mardi4nfdi.de/entity/Q54410522008-02-07Paper
https://portal.mardi4nfdi.de/entity/Q54404442008-02-05Paper
https://portal.mardi4nfdi.de/entity/Q54351832008-01-14Paper
https://portal.mardi4nfdi.de/entity/Q34287152007-03-29Paper
https://portal.mardi4nfdi.de/entity/Q34185892007-02-05Paper
https://portal.mardi4nfdi.de/entity/Q54925932006-10-16Paper
https://portal.mardi4nfdi.de/entity/Q54906512006-10-04Paper
https://portal.mardi4nfdi.de/entity/Q54789652006-07-14Paper
https://portal.mardi4nfdi.de/entity/Q33778252006-03-29Paper
An alternate proof of a congruence regarding Ramanujan's tau function2005-10-20Paper
https://portal.mardi4nfdi.de/entity/Q56951072005-10-11Paper
https://portal.mardi4nfdi.de/entity/Q56962502005-10-11Paper
https://portal.mardi4nfdi.de/entity/Q56945092005-10-04Paper
https://portal.mardi4nfdi.de/entity/Q53147902005-09-05Paper
https://portal.mardi4nfdi.de/entity/Q53148092005-09-05Paper
https://portal.mardi4nfdi.de/entity/Q53148102005-09-05Paper
https://portal.mardi4nfdi.de/entity/Q54616942005-07-26Paper
https://portal.mardi4nfdi.de/entity/Q54614402005-07-26Paper
https://portal.mardi4nfdi.de/entity/Q54615772005-07-26Paper
https://portal.mardi4nfdi.de/entity/Q54616842005-07-26Paper
https://portal.mardi4nfdi.de/entity/Q46721442005-04-29Paper
https://portal.mardi4nfdi.de/entity/Q46639162005-04-04Paper
https://portal.mardi4nfdi.de/entity/Q46574742005-03-14Paper
https://portal.mardi4nfdi.de/entity/Q48261812004-11-11Paper
https://portal.mardi4nfdi.de/entity/Q44700062004-06-22Paper
https://portal.mardi4nfdi.de/entity/Q44700072004-06-22Paper
Some Consequences of An Identity Of B. Gordon2004-05-27Paper
https://portal.mardi4nfdi.de/entity/Q44079442004-01-11Paper
https://portal.mardi4nfdi.de/entity/Q27079602003-08-29Paper
https://portal.mardi4nfdi.de/entity/Q47958942003-08-29Paper
On the number of partitions with a fixed least part2003-06-16Paper
https://portal.mardi4nfdi.de/entity/Q44839272003-05-27Paper
https://portal.mardi4nfdi.de/entity/Q47864292002-12-15Paper
https://portal.mardi4nfdi.de/entity/Q27850272002-10-03Paper
https://portal.mardi4nfdi.de/entity/Q27850282002-10-03Paper
https://portal.mardi4nfdi.de/entity/Q45521912002-08-29Paper
https://portal.mardi4nfdi.de/entity/Q27213192002-06-11Paper
https://portal.mardi4nfdi.de/entity/Q27136492001-06-10Paper
https://portal.mardi4nfdi.de/entity/Q49431252000-11-02Paper
https://portal.mardi4nfdi.de/entity/Q45009642000-09-25Paper
https://portal.mardi4nfdi.de/entity/Q49360282000-01-20Paper
https://portal.mardi4nfdi.de/entity/Q43864891999-11-15Paper
Some identities connecting partition functions to other number theoretic functions1999-10-17Paper
https://portal.mardi4nfdi.de/entity/Q42180761999-10-03Paper
Lucas partitions1999-02-25Paper
https://portal.mardi4nfdi.de/entity/Q42672201999-01-01Paper
https://portal.mardi4nfdi.de/entity/Q43849161998-07-28Paper
https://portal.mardi4nfdi.de/entity/Q43932461998-06-08Paper
https://portal.mardi4nfdi.de/entity/Q48876461996-09-24Paper
https://portal.mardi4nfdi.de/entity/Q48426431996-02-18Paper
https://portal.mardi4nfdi.de/entity/Q46985231995-05-08Paper
https://portal.mardi4nfdi.de/entity/Q42831021994-03-14Paper
Lucas numbers of the form \(px^ 2\), where \(p\) is prime1992-06-28Paper
https://portal.mardi4nfdi.de/entity/Q39826261992-06-26Paper
Vieta's triangular array and a related family of polynomials1992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q33609381991-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33514321990-01-01Paper
Some congruence properties of binomial coefficients and linear second order recurrences1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37912191988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47238061987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q51873421985-01-01Paper
On the Number of Binomial Coefficients Which are Divisible by their Row Number: II1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33375331984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33106831983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36747421983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39662041983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39227381982-01-01Paper
On the Number of Binomial Coefficients which are Divisible by their Row Number1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39554251981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38614581980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41753291978-01-01Paper
Lower bounds for the largest prime factor of an odd perfect number which is divisible by a Fermat prime.1975-01-01Paper
59.15. Calculating a primitive root (mod pe)1975-01-01Paper

Research outcomes over time

This page was built for person: Neville Robbins